MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD HURRYWORKS; CANE

COM-DA HEALTHCARE CO.,LTD HURRYWORKS; CANE
Model Number HCANE-BK-C2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a cane branded hurryworks.We have not received the device for evaluation.We are filing this report in an overabundance of caution.We will submit a followup when new data becomes available.The top of the cane snapped off and exposed metal and screw while the user was walking in the kitchen.He is six foot two inches tall.The broken cane reportedly punctured his shoulder causing bleeding and his knees folded backwards.He advised that he can barely walk at all now.He is looking for compensation.No additional informaiton has been provided at this time.

Brand Name
HURRYWORKS
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng road
dong sheng town
zhong shan city, guangdong
CH 
MDR Report Key12085717
Report Number2438477-2021-00027
Device Sequence Number16981417
Product Code IPS
UDI-Device Identifier00822383571034
UDI-Public822383571034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2021
Report Date (Section F) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHCANE-BK-C2
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2021
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight137
Date Report Sent to FDA06/29/2021